Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Request Permissions   Purchase Content 
 
 

 

Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type


Author: Toshihisa Kubo
Journal: Trans. Amer. Math. Soc. 366 (2014), 4649-4696
MSC (2010): Primary 22E46; Secondary 17B10, 22E47
DOI: https://doi.org/10.1090/S0002-9947-2014-06217-X
Published electronically: May 5, 2014
MathSciNet review: 3217696
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct conformally invariant systems of first order and second order differential operators associated to a homogeneous line bundle $ \mathcal {L}_{s} \to G_0/Q_0$ with $ Q_0$ a maximal parabolic subgroup of quasi-Heisenberg type. This generalizes the results by Barchini, Kable, and Zierau. To do so we use techniques different from ones used by them.


References [Enhancements On Off] (What's this?)

  • [1] L. Barchini, Anthony C. Kable, and Roger Zierau, Conformally invariant systems of differential equations and prehomogeneous vector spaces of Heisenberg parabolic type, Publ. Res. Inst. Math. Sci. 44 (2008), no. 3, 749-835. MR 2451611 (2009k:22021)
  • [2] L. Barchini, Anthony C. Kable, and Roger Zierau, Conformally invariant systems of differential operators, Adv. Math. 221 (2009), no. 3, 788-811. MR 2511038 (2010d:22020), https://doi.org/10.1016/j.aim.2009.01.006
  • [3] Nicolas Bourbaki, Éléments de mathématique, Masson, Paris, 1981 (French). Groupes et algèbres de Lie. Chapitres 4, 5 et 6. [Lie groups and Lie algebras. Chapters 4, 5 and 6]. MR 647314 (83g:17001)
  • [4] Mark G. Davidson, Thomas J. Enright, and Ronald J. Stanke, Differential operators and highest weight representations, Mem. Amer. Math. Soc. 94 (1991), no. 455, iv+102. MR 1081660 (92c:22034), https://doi.org/10.1090/memo/0455
  • [5] V.K. Dobrev, Invariant differential operators for non-compact Lie algebras parabolically related to conformal Lie algebras, [arXiv:1208.0409].
  • [6] -, Canonical construction of differential operators intertwining representations of real semisimple Lie groups, Rep. Math. Phys. 25 (1988), no. 2, 159-181, first as ICTP Trieste preprint IC/86/393 (1986).
  • [7] Leon Ehrenpreis, Hypergeometric functions, Algebraic analysis, Vol. I, Academic Press, Boston, MA, 1988, pp. 85-128. MR 992449 (90f:33004)
  • [8] S. Helgason, Differential geometry, Lie groups, and symmetric spaces, Academic Press, New York, 1978, reprinted with corrections: American Mathematical Society, Providence, RI, 2001.
  • [9] Jing-Song Huang, Intertwining differential operators and reducibility of generalized Verma modules, Math. Ann. 297 (1993), no. 2, 309-324. MR 1241809 (94k:22034), https://doi.org/10.1007/BF01459504
  • [10] James E. Humphreys, Introduction to Lie algebras and representation theory, Springer-Verlag, New York, 1972. Graduate Texts in Mathematics, Vol. 9. MR 0323842 (48 #2197)
  • [11] Anthony C. Kable, $ K$-finite solutions to conformally invariant systems of differential equations, Tohoku Math. J. (2) 63 (2011), no. 4, 539-559. MR 2872955 (2012k:22022), https://doi.org/10.2748/tmj/1325886280
  • [12] Anthony C. Kable, Conformally invariant systems of differential equations on flag manifolds for $ G_2$ and their $ K$-finite solutions, J. Lie Theory 22 (2012), no. 1, 93-136. MR 2859028
  • [13] Anthony C. Kable, The Heisenberg ultrahyperbolic equation: $ K$-finite and polynomial solutions, Kyoto J. Math. 52 (2012), no. 4, 839-894. MR 2998915
  • [14] Anthony C. Kable, The Heisenberg ultrahyperbolic equation: the basic solutions as distributions, Pacific J. Math. 258 (2012), no. 1, 165-197. MR 2972482, https://doi.org/10.2140/pjm.2012.258.165
  • [15] Anthony C. Kable, On certain conformally invariant systems of differential equations, New York J. Math. 19 (2013), 189-251.
  • [16] A.U. Klimyk, Decomposition of a tensor product of irreducible representations of a semisimple Lie algebra into a direct sum of irreducible representations, Amer. Math. Soc. Translations 76 (1968).MR 0206169 (34:5991)
  • [17] Anthony W. Knapp, Lie groups beyond an introduction, 2nd ed., Progress in Mathematics, vol. 140, Birkhäuser Boston Inc., Boston, MA, 2002. MR 1920389 (2003c:22001)
  • [18] Toshiyuki Kobayashi and Bent Orsted, Analysis on the minimal representation of $ \mathrm {O}(p,q)$. I. Realization via conformal geometry, Adv. Math. 180 (2003), no. 2, 486-512. MR 2020550 (2004k:22018a), https://doi.org/10.1016/S0001-8708(03)00012-4
  • [19] Bertram Kostant, Verma modules and the existence of quasi-invariant differential operators, Non-commutative harmonic analysis (Actes Colloq., Marseille-Luminy, 1974), Springer, Berlin, 1975, pp. 101-128. Lecture Notes in Math., Vol. 466. MR 0396853 (53 #713)
  • [20] Toshihisa Kubo, Conformally invariant systems of differential operators associated to two-step nilpotent maximal parabolics of non-Heisenberg type, ProQuest LLC, Ann Arbor, MI, 2012. Thesis (Ph.D.)-Oklahoma State University. MR 3054871
  • [21] Toshihisa Kubo, A system of third-order differential operators conformally invariant under $ \mathfrak{sl}(3,\mathbb{C})$ and $ \mathfrak{so}(8,\mathbb{C})$, Pacific J. Math. 253 (2011), no. 2, 439-453. MR 2878818, https://doi.org/10.2140/pjm.2011.253.439
  • [22] Toshihisa Kubo, Systems of differential operators and generalized Verma modules, SIGMA Symmetry Integrability Geom. Methods Appl. 10 (2014), no. 008, 35 pages.
  • [23] Toshihisa Kubo, On the homomorphisms between the generalized Verma modules arising from conformally invariant systems, J. Lie Theory 23 (2013), no. 3, 847-883.
  • [24] Toshihisa Kubo, The Dynkin index and conformally invariant systems associated to parabolic subalgebras of Heisenberg type, Osaka J. Math. 51 (2014), no. 2, 359-375. MR 3192546
  • [25] Nolan R. Wallach, The analytic continuation of the discrete series. I, II, Trans. Amer. Math. Soc. 251 (1979), 1-17, 19-37. MR 531967 (81a:22009), https://doi.org/10.2307/1998680

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 22E46, 17B10, 22E47

Retrieve articles in all journals with MSC (2010): 22E46, 17B10, 22E47


Additional Information

Toshihisa Kubo
Affiliation: Graduate School of Mathematical Sciences, The University of Tokyo, 3-8-1 Komaba, Meguro-ku, Tokyo 153-8914, Japan
Email: toskubo@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S0002-9947-2014-06217-X
Keywords: Conformally invariant systems, intertwining differential operator, real flag manifold
Received by editor(s): September 9, 2012
Published electronically: May 5, 2014
Article copyright: © Copyright 2014 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society